Article citationsMore>>

V. I. Struchenkov, A. N. Kozlov and A. S. Yegunov, “Piecewise—Linear Approximation of Planar Curves under Constraints,” Information Technology, Vol. 12, No. 172, 2010.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.